Volume 2, Issue 4
The Quasi-Newton Method in Parallel Circular Iteration

Xing-Hua Wang & Shi-Ming Zheng

DOI:

J. Comp. Math., 2 (1984), pp. 305-309.

Published online: 1984-02

Preview Full PDF 80 1762
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-305, author = {Xing-Hua Wang and Shi-Ming Zheng}, title = {The Quasi-Newton Method in Parallel Circular Iteration}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {4}, pages = {305--309}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9666.html} }
TY - JOUR T1 - The Quasi-Newton Method in Parallel Circular Iteration AU - Xing-Hua Wang & Shi-Ming Zheng JO - Journal of Computational Mathematics VL - 4 SP - 305 EP - 309 PY - 1984 DA - 1984/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9666.html KW - AB -
Xing-Hua Wang & Shi-Ming Zheng. (1970). The Quasi-Newton Method in Parallel Circular Iteration. Journal of Computational Mathematics. 2 (4). 305-309. doi:
Copy to clipboard
The citation has been copied to your clipboard